MathSciNet Relay Station
MathSciNet bibliographic data
MR1928085 35K20 (35B40 35D05 35R25)
Goldstein, Jerome A.; Zhang, Qi S. Linear parabolic equations with strong singular potentials. Trans. Amer. Math. Soc. 355 (2003), no. 1, 197–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement